# SDR DXTA2022022857580

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 5,478 hours, 3,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: NO FORWARD CABIN EMERGENCY LIGHTING. BATTERIES CONNECTED EMER LIGHT SWITCH TO ON, FORWARD CABIN EMERGENCY LIGHTING FAILED TO ILLUMINATE.// CORRECTIVE ACTION// COMPLETED TC-FLT-33-1001 (CESSNA 680/680A/700/ EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE). EMER BATTERIES WERE RECHARGES AND PASSED OPS CHECK. NO FURTHER DEFECTS NOTED.
